# SDR 2010FA0000687

- Difficulty date: May 24, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 6431751
- Part serial: B098702A
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WS9R)  DAMAGED THREADS TO THROTTLE BODY.
